# SDR AALA20110608TUL04

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1474 CANT FRAME CRACKED AFT OF LONGERON 17 LEFT.  TRIMMED OUT CRACK AND INSTALLED DOUBLER REPAIR PER EA MD80-53-017388.
